MedElevator Войти в исследования
← Поиск публикаций

DOI 10.14744/nci.2015.95914

Медицинская библиотека · Northern clinics of Istanbul · 2015

Pustular eruption induced by etanercept in a patient with ankylosing spondylitis: a rare side effect.

Kara Asude, Alatas Emine Tugba, Celebi Hilal Semra, Dogan Gursoy, Dere Yelda

Клинический случайСтатьяПеревод в очереди

Аннотация

Etanercept is a tumor necrosis factor alpha (TNF-a) antagonist with anti-inflammatory effects. It is used in the treatment of dermatologic and rheumatologic diseases such as rheumatoid arthritis, polyarticular juvenile rheumatoid arthritis, psoriatic arthritis and ankylosing spondylitis. However, etanercept has various cutaneous and systemic side effects. Herein, we report a case of generalized pustular eruption due to etanercept therapy in an ankylosing spondylitis patient and review pustular diseases.

Для цитирования: Kara Asude, Alatas Emine Tugba, Celebi Hilal Semra, Dogan Gursoy, Dere Yelda. Pustular eruption induced by etanercept in a patient with ankylosing spondylitis: a rare side effect.. Northern clinics of Istanbul. 2015. DOI: 10.14744/nci.2015.95914.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.